Deutsche Gesellschaft
für phänomenologische Forschung

Zeitschrift | Band | Artikel

251727

The infinity in mathematics

Andrzej Schinzel

pp. 89-95


Deprecated: strlen(): Passing null to parameter #1 ($string) of type string is deprecated in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/module/pub/view-inc.php on line 374

Publication details

Published in:

(2008) Time, eternity, infinity. Dialogue and universalism 18 (9-10).

Seiten: 89-95

DOI: 10.5840/du2008189/1029

Referenz:

Schinzel Andrzej (2008) „The infinity in mathematics“. Dialogue and Universalism 18 (9-10), 89–95.